# SDR FDEA201010124030

- Difficulty date: October 12, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163451
- Condition: Punctured
- Location: Bs 1090 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME AT BS 1090 ABOVE STR 27R HAS PUNCTURE IN THE UPPER FLANGE WITH MATERIAL LOSS ON THE LOWER SURFACE .5" IN DIAMETER.  CUT OUT DAMAGED AREA OF FRAME DIM 1" X 1"  IAW SRM 51-40-3 FIG 1  FORMED FRAME REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 AND 53-10-2  FIG 5  INSTALLED REPAIR DOUBLER  IAW SRM 51-30-2 REV 103 AND 51-40-3 FIG 1
